A finite span wing of symmetric profile in a compressible flow
Doklady Akademii Nauk, Tome 120 (1958) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_1_a11,
author = {E. A. Krasil'shchikova},
title = {A finite span wing of symmetric profile in a compressible flow},
journal = {Doklady Akademii Nauk},
pages = {51--54},
year = {1958},
volume = {120},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_1_a11/}
}
E. A. Krasil'shchikova. A finite span wing of symmetric profile in a compressible flow. Doklady Akademii Nauk, Tome 120 (1958) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/DAN_1958_120_1_a11/